MathSciNet Relay Station
MathSciNet bibliographic data
MR1890063 (2003c:60117) 60J05 (60J10)
Jarner, Søren F.; Roberts, Gareth O. Polynomial convergence rates of Markov chains. Ann. Appl. Probab. 12 (2002), no. 1, 224–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement